# SDR VNAA202312160006

- Difficulty date: December 16, 2023
- Submitted: December 17, 2023
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Part time: 13,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 120498 DISCREPANCY: FOUND AFT DRAG ANGLE TO BE CRACKED AND HAVE PREVIOUS REPAIRS INCORPORATED. THAT INTERFERE WITH INCORPORATION OF TO 52-079-003-22. CORRECTIVE ACTION: REMOVED DAMAGED, UNSERVICEABLE DRAG ANGLE AND INSTALLED NEW SERVICEABLE DRAG ANGLE PN: 601R31772-5 ONTO PAX DOOR STAIR, AFT WEB ASSY IAW CRJ-900 SRM 51-42-06-001-001-A01
